There are several different potential explanations for this bleeding
that you are experiencing, including some that you already mention in your question. In any case, it is important to discuss this with your primary care doctor
For example, bleeding or spotting can be from minor trauma during vaginal intercourse. The vaginal lining is fairly fragile, and it can be easily irritated during vigorous intercourse. The fact that you've experience a few episodes of discomfort from striking the cervix during intercourse could potentially go along with this scenario.
Another possibility is that you are having continual light breakthrough bleeding from the extended use of the birth control
pill. Light spotting with this type of birth control use is very common, and it might be most noticeable after you have intercourse.
Another possibility is that the spotting represents a vaginal infection, which could include a sexually transmitted infection. Typically there are other symptoms, such as pain or urinary symptoms, but not universally.
I think the best plan is the one that you already have, which is to mention this to your primary care doctor. They'll be able to perform an examination and determine if any additional workup or treatment is needed. In the meantime, if there is severe pain or bleeding, you should seek more urgent attention in an emergency room.